# SDR ASAA2018020223394

- Difficulty date: February 2, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 27,744 hours, 8,127 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L FMC FAIL. GROUNDED - YES. COULD NOT DUPLICATE - NO HISTORY 90 DAYS. ACCOMPLISHED FIM 34-61 TASK 836 INITIAL EVALUATION, TEST PASSES. OK FOR SERVICE.
